ON FOURIER TRANSFORMS AND ITS EXTENSION TO A SPACE OF GENERALIZED FUNCTIONS

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2013, Vol 1, Issue 1

Abstract

Pseudoquotients generalize the field of quotients of integral domains. Many integral transforms are widely extended to Boehmians but a few to pseudoqoutients. In this paper we display an idea of research. We consider certain space of pseudoquotients. The Fourier transform of a pseudoquotient in the proposed space is introduced as a pseudoquotient in the same space. Some properties are established.

Authors and Affiliations

Shrideh Alomari

Keywords

Related Articles

On ma- Separation Axiom In Biminimal Space

This paper deals with the extension and development of some of the concepts of the separation axiom in topological space into biminimal spaces. In Addition, to give new results and theorems, supported by illustrative exa...

FIXED POINTS IN MENGER SPACE FOR WEAK COMPATIBLE MAPPINGS

The purpose of this paper is to establish a unique common fixed point theorem for six self mappings using the concept of weak compatibility in Menger space which is an alternate result of Jain and Singh [5]. We also cite...

Optimizing the returns and Probability of Survival of Insurance Company with time varying Investment returns

This study focuses on obtaining investment strategies that are optimal in the sense of optimizing the returns and the probability of survival of an insurance company. we take the risk reserve of an insurance company to f...

Direct Rotation b - Numbers

For  any partition  u = (u1, u2, . . ., un)  of a non - negative integer number r there exist a diagram (A) of b- numbers for each e where e is a a positive integer number greater than or equal to two...

A Stochastic Process Degradation Model for effects of 3-year GH replacement therapy for GH deficiency on bone mineral density in younger and elderly adults

The paper presents a stochastic gamma process model to account for both population (i.e sampling) and temporal variability associated with a degradation process that typically increases the probability of failure with th...

Download PDF file
  • EP ID EP651176
  • DOI 10.24297/jam.v1i1.6535
  • Views 216
  • Downloads 0

How To Cite

Shrideh Alomari (2013). ON FOURIER TRANSFORMS AND ITS EXTENSION TO A SPACE OF GENERALIZED FUNCTIONS. JOURNAL OF ADVANCES IN MATHEMATICS, 1(1), 10-14. https://europub.co.uk./articles/-A-651176